Semidefinite relaxation bounds for indefinite homogeneous quadratic optimization

Simai He, Zhi Quan Luo, Jiawang Nie, Shuzhong Zhang

Research output: Contribution to journalArticlepeer-review

63 Scopus citations

Abstract

This paper studies the relationship between the optimal value of a homogeneous quadratic optimization problem and its semidefinite programming (SDP) relaxation. We consider two quadratic optimization models: (1) min{x*Cx * Akx ≥ 1, k = 0,1,..., m, x € F n} and (2) max{x*Cx

Original languageEnglish (US)
Pages (from-to)503-523
Number of pages21
JournalSIAM Journal on Optimization
Volume19
Issue number2
DOIs
StatePublished - Jun 1 2008

Keywords

  • Approximation ratio
  • Probabilistic solution
  • Quadratic optimization
  • SDP relaxation

Fingerprint Dive into the research topics of 'Semidefinite relaxation bounds for indefinite homogeneous quadratic optimization'. Together they form a unique fingerprint.

Cite this